# SDR TRB2007F00001

- Difficulty date: March 30, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Defective
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON APPROACH RT ENGINE FLAMED OUT.  LANDED SUCCESSFULLY.  REPLACED RT ENGINE FUEL NOZZLE KIT, AND FUEL FLOW DIVIDER IAW MM 71-01-40.  PERFORMED ENGINE RUN-UP AND FOUND SATISFACTORY.  (K)
